# SDR SWAA2023050319988

- Difficulty date: March 22, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP AT STRINGER 10R BS 277 AT PASSENGER CABIN 2023-208569<[01] REPLACED TIE CLIP LOC. AT STRINGER 10R BS 277 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A1110 REV:- SHEET18. SEE INDIVIDUAL SIGN OFFS BELOW;[02] RII JOB COMPLETED
